Pascal and Francis Bibliographic Databases

Help

Search results

Your search

ct.\*:("Combinatorics")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 23813

  • Page / 953

Export

Selection :

  • and

A GENERALIZATION OF MACMAHON'S FORMULAVULETIC, Mirjana.Transactions of the American Mathematical Society. 2009, Vol 361, Num 5, pp 2789-2804, issn 0002-9947, 16 p.Article

Generalized descent algebra and construction of irreducible characters of hyperoctahedral groupsBONNAFE, Cédric; HOHLWEG, Christophe; BAUMANN, Pierre et al.Annales de l'Institut Fourier. 2006, Vol 56, Num 1, pp 131-181, issn 0373-0956, 51 p.Article

Combinatorics of q, t-parking functionsLOEHR, Nicholas A.Advances in applied mathematics (Print). 2005, Vol 34, Num 2, pp 408-425, issn 0196-8858, 18 p.Article

The gaussian coefficients and overpartitionsCHEN, William Y. C; ZHAO, James J. Y.Discrete mathematics. 2005, Vol 305, Num 1-3, pp 350-353, issn 0012-365X, 4 p.Article

Q and q, t-analogs of non-commutative symmetric functionsBERGERON, Nantel; ZABROCKI, Michael.Discrete mathematics. 2005, Vol 298, Num 1-3, pp 79-103, issn 0012-365X, 25 p.Conference Paper

New bounds for n4(k, d) and classification of some optimal codes over GF(4)BOUYUKLIEV, Iliya; GRASSL, Markus; VARBANOV, Zlatko et al.Discrete mathematics. 2004, Vol 281, Num 1-3, pp 43-66, issn 0012-365X, 24 p.Article

Etude symbolique et algorithmique des fonctions polylogarithmes et des nombres d'Euler-Zagier colorés = Symbolic and algorithmic study of polylogarithms functions and colored Euler-Zagier numbersBigotte, Michael; Jacob, Gérard.2000, 168 p.Thesis

Iterating an α-ary gray codeLICHTNER, J.SIAM journal on discrete mathematics (Print). 1998, Vol 11, Num 3, pp 381-386, issn 0895-4801Article

On a generalization of the 3x + 1 problemVENTURINI, G.Advances in applied mathematics (Print). 1997, Vol 19, Num 3, pp 295-305, issn 0196-8858Article

Remarks on the article norm inequalities which yield inclusions for Euler sequence spacesLEIBOWITZ, G. M.Computers & mathematics with applications (1987). 1996, Vol 31, Num 11, pp 79-81, issn 0898-1221Article

On codes having no finite completionNGUYEN HUONG LAM.Informatique théorique et applications (Imprimé). 1995, Vol 29, Num 2, pp 145-155, issn 0988-3754Article

A Robinson-Schensted-type correspondence for a dual pair on spinorsTERADA, I.Journal of combinatorial theory. Series A. 1993, Vol 63, Num 1, pp 90-109, issn 0097-3165Article

A three-class association scheme on the flags of a finite projective plane and a (PBIB) design defined by the incidence of the flags and the Baer subplanes in PG(2, q2)CHAKRAVARTI, I. M.Discrete mathematics. 1993, Vol 120, Num 1-3, pp 249-252, issn 0012-365XArticle

Combinatorics and the Schur algebraGREEN, J. A.Journal of pure and applied algebra. 1993, Vol 88, Num 1-3, pp 89-106, issn 0022-4049Article

Generalization of de Bruijn's extension of Pólya's theorem to all charactersBALASUBRAMANIAN, K.Journal of mathematical chemistry. 1993, Vol 14, Num 2, pp 113-120, issn 0259-9791Article

Classification des espèces moléculaires de degré 6 et 7 = Classification of molecular species of degree 6 and 7CHIRICOTA, Y.Annales des sciences mathématiques du Québec. 1993, Vol 17, Num 1, pp 11-37, issn 0707-9109Article

Enumeration of skew Ferrers diagramsDELEST, M. P; FEDOU, J. M.Discrete mathematics. 1993, Vol 112, Num 1-3, pp 65-79, issn 0012-365XArticle

The umbral symbolic method for supersymmetric tensorsBRINI, A; HUANG, R. Q; TEOLIS, A. G. B et al.Advances in mathematics (New York, NY. 1965). 1992, Vol 96, Num 2, pp 123-193, issn 0001-8708Article

Graph-polynomialsTUTTE, W. T.Advances in applied mathematics (Print). 2004, Vol 32, Num 1-2, pp 5-9, issn 0196-8858, 5 p.Article

Matching-star Ramsey setsMENGERSEN, I; OECKERMANN, J.Discrete applied mathematics. 1999, Vol 95, Num 1-3, pp 417-424, issn 0166-218XConference Paper

The Terwilliger algebra of the Johnson schemesLEVSTEIN, F; MALDONADO, C.Discrete mathematics. 2007, Vol 307, Num 13, pp 1621-1635, issn 0012-365X, 15 p.Article

Hodge structures on posetsHANLON, Phil.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 7, pp 1857-1867, issn 0002-9939, 11 p.Article

On the counting function of the sets of parts A such that the partition function p(A,n) takes even values for n large enoughBEN SAÏD, Fethi; LAHOUAR, Houda; NICOLAS, Jean-Louis et al.Discrete mathematics. 2006, Vol 306, Num 12, pp 1115-1125, issn 0012-365X, 11 p.Article

Two-part and κ-sperner families : New proofs using permutationsERDÖS, Péter L; FÜREDI, Zoltan; KATONA, Gyula O. H et al.SIAM journal on discrete mathematics (Print). 2006, Vol 19, Num 2, pp 489-500, issn 0895-4801, 12 p.Article

Set systems with restricted cross-intersections and the minimum rank of inclusion matricesKEEVASH, Peter; SUDAKOV, Benny.SIAM journal on discrete mathematics (Print). 2005, Vol 18, Num 4, pp 713-727, issn 0895-4801, 15 p.Article

  • Page / 953